# SDR CALA2013120693509

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 48,608 hours, 18,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

ROCK SHATTERED FLIGHT OFFICER`S SIDE WINDOW ON TAXI OUT.
